I Take about 4 10/325 norcos each day for pain, but have recently started having panic attacks at night, is it ok to take .25 xanax at bedtime?
Are you able to identify a possible cause for what's bringing about these recent panic attacks of yours, and more importantly, have you talked to your doctor about them? Panic attacks are certainly no fun whatsoever, especially if you're dealing with some pretty bad pain issues, like you obviously are having. I'm not suggesting the two conditions are related, or that the pain has brought the panic attacks on... but you really need to talk to your family doctor about it, and what his/her thoughts are concerning the addition of 0.25mg Xanax at night. 0.25mg isn't a very strong dose, and drug interactions between Norco and Xanax at these levels tend to be minor (in fact, my mother is prescribed both Norco and Xanax by her family doctor). But of course, it's important to remember that everyone is different and can have different reactions to different drugs.
The best advice I can think of is to talk to your doctor and try to figure out what's causing these attacks. It could be that he/she can work through them with you and maybe you could adding a new prescription all together. Just one bit of caution: if you do wind up being prescribed Xanax, but it's by someone other than the doctor who prescribes your Norco, it's very important that both doctors are aware of what the other one is prescribing for you, along with relevant details like the reason for the prescription, what dose you take and how often you take it.
I hope this helps a bit, and more importantly, I hope you find some relief real soon!
If your body is used to Norco then the small amount of Xanax you are taking shouldn't have any ill affects. Yet, the two can cause breathing trouble, or respitory (sp) depression. But you are taking such a small dose that you will probably be just fine unless you are elderly or quite ill.
Do you feel that Norco is still controlling your pain? If not, you actually may be in opiate withdrawal, which can be the cause of your panic attacks. How long have you been taking Norco? If you add that we can better help you.
All the best to you, dude81,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 4 answers
Posted 21 Nov 2010 • 1 answer
Posted 14 Jun 2011 • 1 answer
Posted 8 Oct 2013 • 2 answers
I suffer with Gad, severe panic disorder and ptsd. Doc recently decided to try low dose xanax for r?
Posted 7 Nov 2013 • 2 answers